# SDR DALA2019102426119

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Worn
- Location: Rt Pylon Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1325261) WEAR ON BUSHING (2 E/A INBD & OUTBD) AT STRUT FWD ATTACH FITTING OF RH PYLON, NAC. STA. 157. (RH-MOT 2). CORRECTIVE ACTION: SUMMARY OF NRC 417: WEAR ON BUSHING (2 E/A INBD & OUTBD) AT STRUT FWD ATTACH FITTING OF RH PYLON WAS REPAIRED PER B-757-200 S.R.M. 54-51-90-2R-3.
